# SDR HEEA0011636

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6160Z
- Make and model: Bell 206L-3
- Aircraft serial: 51610
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Stop
- Part number: 206033518007
- Condition: Deteriorated
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER STOP DETERIORATED.
